Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Convolution with affine arclength measures
in the plane


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 127 (1999), 3591-3592
MSC (1991): Primary 42B15
Published electronically: July 8, 1999
MathSciNet review: 1690999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an estimate for the $L^{3/2,1}(\mathbb R^2)-L^3(\mathbb R^2)$ norm of a certain convolution operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15

Retrieve articles in all journals with MSC (1991): 42B15


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Email: oberlin@math.fsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05462-3
PII: S 0002-9939(99)05462-3
Received by editor(s): February 16, 1998
Published electronically: July 8, 1999
Additional Notes: The author was partially supported by a grant from the National Science Foundation
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society